Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 3

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Equivariant $K$-theory and the Chern character for discrete groups
Efton Park.
Proc. Amer. Math. Soc. 140 (2012), 745-747
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869059
A metric discrepancy result for lacunary sequences
Katusi Fukuyama and Tetsujin Watada.
Proc. Amer. Math. Soc. 140 (2012), 749-754
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869060
Invariance under twisting for crossed products
Florin Panaite.
Proc. Amer. Math. Soc. 140 (2012), 755-763
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869061
“Divergent” Ramanujan-type supercongruences
Jesús Guillera and Wadim Zudilin.
Proc. Amer. Math. Soc. 140 (2012), 765-777
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869062
The $K$-theoretic Farrell-Jones conjecture for CAT(0)-groups
Christian Wegner.
Proc. Amer. Math. Soc. 140 (2012), 779-793
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869063
The number of Goldbach representations of an integer
Alessandro Languasco and Alessandro Zaccagnini.
Proc. Amer. Math. Soc. 140 (2012), 795-804
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869064
Ordinary varieties and the comparison between multiplier ideals and test ideals II
Mircea Mustaţă.
Proc. Amer. Math. Soc. 140 (2012), 805-810
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869065
Integrability of the sub-Riemannian mean curvature of surfaces in the Heisenberg group
D. Danielli, N. Garofalo and D. M. Nhieu.
Proc. Amer. Math. Soc. 140 (2012), 811-821
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869066
On the number of factors in the unipotent factorization of holomorphic mappings into $SL_{2}(\mathbb{C})$
Björn Ivarsson and Frank Kutzschebauch.
Proc. Amer. Math. Soc. 140 (2012), 823-838
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869067
Prime end rotation numbers of invariant separating continua of annular homeomorphisms
Shigenori Matsumoto.
Proc. Amer. Math. Soc. 140 (2012), 839-845
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869068
On the set where the iterates of an entire function are bounded
Walter Bergweiler.
Proc. Amer. Math. Soc. 140 (2012), 847-853
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869069
Euler obstruction and polar multiplicities of images of finite morphisms on ICIS
R. Callejas-Bedregal, M. J. Saia and J. N. Tomazella.
Proc. Amer. Math. Soc. 140 (2012), 855-863
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869070
Stability indices for constrained self-adjoint operators
Todd Kapitula and Keith Promislow.
Proc. Amer. Math. Soc. 140 (2012), 865-880
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869071
Stafney’s lemma holds for several “classical” interpolation methods
Alon Ivtsan.
Proc. Amer. Math. Soc. 140 (2012), 881-889
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869072
Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\mathbb{R}^{N}$
Jiabao Su and Rushun Tian.
Proc. Amer. Math. Soc. 140 (2012), 891-903
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869073
Smooth Livšic regularity for piecewise expanding maps
Matthew Nicol and Tomas Persson.
Proc. Amer. Math. Soc. 140 (2012), 905-914
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869074
Uniform constants in Hausdorff-Young inequalities for the Cantor group model of the scattering transform
Vjekoslav Kovač.
Proc. Amer. Math. Soc. 140 (2012), 915-926
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869075
Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings
Alberto Farina, Yannick Sire and Enrico Valdinoci.
Proc. Amer. Math. Soc. 140 (2012), 927-930
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869076
On single commutators in II$_{1}$–factors
Ken Dykema and Anna Skripka.
Proc. Amer. Math. Soc. 140 (2012), 931-940
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869077
Weighted Paley–Wiener spaces sharing a majorant-weight
Philippe Poulin.
Proc. Amer. Math. Soc. 140 (2012), 941-949
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869078
Integral representations for Neumann-type series of Bessel functions $I_{𝜈},$ $Y_{𝜈}$ and $K_{𝜈}$
Árpád Baricz, Dragana Jankov and Tibor K. Pogány.
Proc. Amer. Math. Soc. 140 (2012), 951-960
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869079
A note on open 3-manifolds supporting foliations by planes
Carlos Biasi and Carlos Maquera.
Proc. Amer. Math. Soc. 140 (2012), 961-969
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869080
Simultaneous extensions of Turkevich’s inequality and the weighted AM-GM inequality
Géza Kós, Hojoo Lee and Peter Vandendriessche.
Proc. Amer. Math. Soc. 140 (2012), 971-975
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869081
Wiener type theorems for Jacobi series with nonnegative coefficients
H. N. Mhaskar and S. Tikhonov.
Proc. Amer. Math. Soc. 140 (2012), 977-986
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869082
Condition number of a square matrix with i.i.d. columns drawn from a convex body
Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann.
Proc. Amer. Math. Soc. 140 (2012), 987-998
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869083
Inner tube formulas for polytopes
Şahin Koçak and Andrei V. Ratiu.
Proc. Amer. Math. Soc. 140 (2012), 999-1010
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869084
The differentiable sphere theorem for manifolds with positive Ricci curvature
Hong-Wei Xu and Juan-Ru Gu.
Proc. Amer. Math. Soc. 140 (2012), 1011-1021
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869085
Random groups have fixed points on $\mathrm{CAT}(0)$ cube complexes
Koji Fujiwara and Tetsu Toyoda.
Proc. Amer. Math. Soc. 140 (2012), 1023-1031
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869086
Some characterizations for compact almost Ricci solitons
A. Barros and E. Ribeiro Jr..
Proc. Amer. Math. Soc. 140 (2012), 1033-1040
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869087
An almost Schur theorem on 4-dimensional manifolds
Yuxin Ge and Guofang Wang.
Proc. Amer. Math. Soc. 140 (2012), 1041-1044
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869088
On an inclusion of the essential spectrum of Laplacians under non-compact change of metric
Jun Masamune.
Proc. Amer. Math. Soc. 140 (2012), 1045-1052
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869089
Volume maximization and the extended hyperbolic space
Feng Luo and Jean-Marc Schlenker.
Proc. Amer. Math. Soc. 140 (2012), 1053-1068
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869090
On the Menger covering property and $D$-spaces
Dušan Repovš and Lyubomyr Zdomskyy.
Proc. Amer. Math. Soc. 140 (2012), 1069-1074
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869091
A combinatorial construction of symplectic expansions
Yusuke Kuno.
Proc. Amer. Math. Soc. 140 (2012), 1075-1083
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869092
Secondary Chern-Euler forms and the law of vector fields
Zhaohu Nie.
Proc. Amer. Math. Soc. 140 (2012), 1085-1096
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869093
Every $K(n)$–local spectrum is the homotopy fixed points of its Morava module
Daniel G. Davis and Takeshi Torii.
Proc. Amer. Math. Soc. 140 (2012), 1097-1103
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869094
Handle number one links and Generalized Property $R$
Michael J. Williams.
Proc. Amer. Math. Soc. 140 (2012), 1105-1109
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2869095
Corrigendum on “Almost automorphic solutions of semilinear evolution equations”
J. A. Goldstein and G. M. N’Guérékata.
Proc. Amer. Math. Soc. 140 (2012), 1111-1112
Abstract, references and article information
Full-text PDF